# SDR AU991070

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 652956
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER EXHAUST VALVE P/N 652956 AND EXHAUST VALVE GUIDE P/N 643767 WORN BEYOND LIMITS.
